# SDR SWIA20230629

- Difficulty date: June 29, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE SKIN SURROUNDING THE AFT DRAIN MAST BETWEEN FS1031 AND FS1051, STRG27 AND STRG26R IS CORRODED     (C-CHECK RO 8/31/2023)    REPAIRED EXTERIOR FUSELAGE SKIN SURROUNDING THE AFT DRAIN MAST BETWEEN FS1031 AND FS1051, STRG27 AND STRG26R REF REO 670-53-61-2141 REV -- DATED 2023-07-21 ALL STEP PERTAINING TO AFT DRAIN MAST SKIN STEPS 8 -12 ARE COMPLIED WITH. REMAINING STEPS NOT PERTAINING TO AFT DRAIN MAST SKIN ARE COMPILED WITH ON HN99585 CAMP 26826113. COMPLIED WITH SKYWEST TASK CARD 51-900-102-SKY
